Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

Some results about absolute summability of operators in Banach spaces.

Título inglés Some results about absolute summability of operators in Banach spaces.
Título español Algunos resultados sobre sumabilidad absoluta de operadores en espacios de Banach.
Autor/es López Corral, Luis
Organización Fac. Cienc. Secc. Mat. Univ. Alcalá de Henares, Alcalá de Henares (Madrid), España
Revista 0210-7821
Publicación 1986, 10 (1): 5-11, 3 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In order to study the absolute summability of an operator T we consider the set ST = {{xn} | ∑||Txn|| < ∞}. It is well known that an operator T in a Hilbert space is nuclear if and only if ST contains an orthonormal basis and it is natural to ask under which conditions two orthonormal basis define the same left ideal of nuclear operators. Using results about ST we solve this problem in the more general context of Banach spaces.
Clasificación UNESCO 120222
Palabras clave español Operadores lineales ; Sumabilidad ; Espacios de Banach
Código MathReviews MR0885058
Código Z-Math Zbl 0629.47019
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es